MAUDE Adverse Event Report: JJGC S.A. CM TITAMAX IMPL TI 4.0X9; ENDOSSEOUS DENTAL IMPLANT

JJGC S.A. CM TITAMAX IMPL TI 4.0X9; ENDOSSEOUS DENTAL IMPLANT
Catalog Number 109.632
Medical Device Problem Codes Loss of Osseointegration (2408); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/01/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The batch number could not be verified due to incomplete or missing information and / or product from the customer.Our manufacturing q-system assures that production and process controls are in place to ensure that batches confirm to the applicable specifications before they are distributed.The removal of a dental implant during surgery without the replacement of another dental implant is a known inherent risk of the procedure due to either lack of primary stability of the implant (patienor procedure related).It may also include the removal of an implant after osseointegration due to either the clinician's or patient¿s decision.The manufacturer¿s trend analysis confirms that usually procedural errors and/or patient's condition contribute to the event.
 
Event or Problem Description
The clinician reports the implant was inserted (b)(6) 2011 in fdi 37.On (b)(6) 2025, the implant was removed upon clinician¿s decision.Patient presented with bruxism.No product was returned to the manufacturer.There were no reported patient injuries or complications.
 
Additional Manufacturer Narrative
The batch number could not be verified due to incomplete or missing information and / or product from the customer.Our manufacturing q-system assures that production and process controls are in place to ensure that batches confirm to the applicable specifications before they're distributed.The loss of an endosseous dental implant after successful osseointegration and restoration is a known inherent risk of the procedure.Implants may have to be removed in case one or more of the implant success criteria are not met.Implant success criteria according to buser et al.(1991) are: 1.Absence of persistent subjective complaints such as pain, foreign body sensation and /or dysesthesia.2.Absence of a recurrent peri-implant infection with suppuration.3.Absence of implant mobility.4.Absence of a continuous radiolucency around the implant.The manufacturer's trend analysis confirms that the reported failure rate associated with its dental implants is below the expected failure rate for this treatment as published in the scientific literature.Non-fatal serious injury or device malfunction stored due to covid 19 pandemic in accordance with fda guidance "postmarketing adverse event reporting for medical products and dietary supplements during a pandemic" published may 2020.
 
Event or Problem Description
The clinician reports the implant was inserted (b)(6) 2011 in fdi 37.On (b)(6) 2025, loss of osseointegration was verified.Patient presented with bruxism.No product was returned to the manufacturer.There were no patient operative or post-operative complications reported.

Brand Name
CM TITAMAX IMPL TI 4.0X9
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
JJGC S.A.
av. juscelino kubitschek de
oliveira, 3291 cic
curitiba PR 81270 -200
BR  81270-200
Manufacturer (Section G)
JJGC S.A.
av. juscelino kubitschek de
oliveira, 3291 cic
curitiba PR 81270 -200
BR   81270-200
Manufacturer Contact
jennifer jackson
60 minuteman road
andover, MA 01810
9787472509
MDR Report Key22317136
Report Number3008261720-2025-002113
Device Sequence Number8996664
Product Code DZE
UDI-Device Identifier07898237568805
UDI-Public07898237568805
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K101945
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 02/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number109.632
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date02/26/2026
Event Location Other
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/24/2025
Supplement Report FDA Received Date02/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale